Seroxat/Paxil and Violence…


I developed suicidal/aggressive/ tendencies when I was on Seroxat (Paxil) and I also became severely agitated from akathisa (another horrible Seroxat side effect)- and there have been multitudes of similar experiences of Seroxat horror stories documented for over two decades now. Seroxat can literally push you over the edge, this drug should have been banned a long time ago, or at the very least severely restricted for new users… but GSK can’t let anything get in the way of their profit margins can they? For them profit is the bottom line. Ethics and human life are merely inconveniences…

This recently uploaded video of David Carmichael’s experience of Paxil should serve as a warning of just how dangerous drugs like Seroxat can be.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s